Translator Disclaimer
September 2016 Correlation structure of the corrector in stochastic homogenization
Jean-Christophe Mourrat, Felix Otto
Ann. Probab. 44(5): 3207-3233 (September 2016). DOI: 10.1214/15-AOP1045

Abstract

Recently, the quantification of errors in the stochastic homogenization of divergence-form operators has witnessed important progress. Our aim now is to go beyond error bounds, and give precise descriptions of the effect of the randomness, in the large-scale limit. This paper is a first step in this direction. Our main result is to identify the correlation structure of the corrector, in dimension $3$ and higher. This correlation structure is similar to, but different from that of a Gaussian free field.

Citation

Download Citation

Jean-Christophe Mourrat. Felix Otto. "Correlation structure of the corrector in stochastic homogenization." Ann. Probab. 44 (5) 3207 - 3233, September 2016. https://doi.org/10.1214/15-AOP1045

Information

Received: 1 February 2014; Revised: 1 January 2015; Published: September 2016
First available in Project Euclid: 21 September 2016

zbMATH: 1353.35040
MathSciNet: MR3551195
Digital Object Identifier: 10.1214/15-AOP1045

Subjects:
Primary: 35B27, 35J15, 35R60, 82D30

Rights: Copyright © 2016 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.44 • No. 5 • September 2016
Back to Top